Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Generalization of Roth's solvability criteria to systems of matrix equations

Autor
Dmytryshyn, A.; Futorny, V.; Klymchuk, T.; Sergeichuk , V.
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
2017-08-15
Volum
527
Pàgina inicial
294
Pàgina final
302
DOI
https://doi.org/10.1016/j.laa.2017.04.011 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/104143 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0024379517302367 Obrir en finestra nova
Resum
W.E. Roth (1952) proved that the matrix equation AX-XB=C has a solution if and only if the matrices View the MathML source and View the MathML source are similar. A. Dmytryshyn and B. Kågström (2015) extended Roth's criterion to systems of matrix equations View the MathML source(i=1,…,s) with unknown matrices X1,…,Xt, in which every Xs is X , X¿, or X¿. We extend their criterion to systems of complex matrix equations that include the complex conjugation of unknown matrices. We also prov...
Citació
Dmytryshyn, A., Futorny, V., Klymchuk, T., Sergeichuk , V. Generalization of Roth's solvability criteria to systems of matrix equations. "Linear algebra and its applications", 15 Agost 2017, vol. 527, p. 1-11.
Paraules clau
Roth's criteria, Sylvester equations, Systems of matrix equations
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants

  • Dmytryshyn, Andrii  (autor)
  • Futorny, Vyacheslav  (autor)
  • Klymchuk, Tetiana  (autor)
  • Sergeichuk, Vladimir V.  (autor)